# SDR UIEA2011031500190

- Difficulty date: March 15, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE INTERCOSTAL OF BULK CARGO COMPARTMENT AT STA 2060, RBL 7.625.  (REPAIR IAW EI NR. T2011A53B-685, REV 00.)
